# SDR USAA991057

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349US
- Make and model: Boeing 737301
- Aircraft serial: 23552
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65621257
- Condition: Corroded
- Location: Bs 500c
- Part time: 35,403 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 2 INCH CORRODED AREA KEEL BEAM AT BS 500C PLUS 9.5 INCH LBL 5.  CORROSION LEVEL 2.  INSTALLED REPAIR DOUBLER PER EA 65730.  (M)
